Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Terrible mood swings, weight gain, no periods, post getting off contraceptive injections. Had protected sex. Is it normal?

I have been on contraceptive stuff since I was 14 starting with the pill , moving onto the implant at 15/16 as I kept forgetting to take my pills then moved onto the injection 2 years ago as the implant had reverse effects, I m almost 21 now. I came off the contraceptive injection between 1 and 2 weeks ago as I just keep gaining weight and having terrible mood swings.. I have not had a period as of yet? I have only had sex once with my partner since coming off the depo and used a condom. Is it normal to not have a period after coming off?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. It commen to have irregular periods after withdrawl of harmones
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor